MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404287
Medical Device Problem Codes Collapse (1099); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event was not provided.
 
Event or Problem Description
It was reported that the patient is experiencing a flat inflatable penile prosthesis (ipp) pump.During activation, the pump stayed flat and did not refill.The physician tried to unlock the pump but was unsuccessful, and recommends a surgery to explant the device.No patient complications were reported.
 
Additional Manufacturer Narrative
The following fields have been updated: b2: outcomes attributed to adv event.B5: event description.B6: impact code.
 
Event or Problem Description
It was reported that the patient is experiencing a flat inflatable penile prosthesis (ipp) pump.During activation, the pump stayed flat and did not refill.The physician was unsuccessful in their attempt to lock the pump, and recommends a surgery to explant the device.At a later date, the patient had a surgical procedure to replace the reservoir.The new pre-connected ms pump locked after two weeks after working well; since the last revision the reservoir was not changed, the idea is to change the ipp device according to the test during the surgery.No patient complications were reported.
 
Additional Manufacturer Narrative
The following fields have been updated: b2 outcomes attributed to adv event.B5 event description.B6 impact code.
 
Event or Problem Description
It was reported that the patient is experiencing a flat inflatable penile prosthesis (ipp) pump.During activation, the pump stayed flat and did not refill.The physician was unsuccessful in their attempt to lock the pump, and recommends a surgery to explant the device.At a later date, the patient had a surgical procedure to replace the reservoir.The new pre-connected ms pump locked after two weeks after working well; since the last revision the reservoir was not changed, the ipp reservoir was replaced at a later date.No patient complications were reported.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
4089353452
MDR Report Key13173287
Report Number2124215-2021-39336
Device Sequence Number14592994
Product Code FHW
UDI-Device Identifier00878953003900
UDI-Public00878953003900
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/21/2024
Device Model Number72404287
Device Catalogue Number72404287
Device Lot Number1000346981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2021
Supplement Date Received by Manufacturer05/10/2022
09/16/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date06/06/2022
09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale